# SDR SIMA2012017014

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N829AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145609
- Aircraft time: 23,273 hours, 23,273 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trim Panel
- Condition: Damaged
- Location: Main Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4258 THE CREW REPORTED THE MAIN CABIN DOOR DOES NOT OPEN FULLY.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND MAIN DOOR HINGE COVER TRIM DAMAGED.  REMOVED DAMAGED PORTION OF TRIM.  DOOR OPENS AND CHECK GOOD.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
